# SDR REXA201100417

- Difficulty date: June 30, 2011
- Submitted: July 4, 2011
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 17,054 hours, 15,083 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING REO 601R-53-11-926B (FS 2800 BULKHEAD REPAIR) THE BULKHEAD WAS FOUND TO HAVE 2 ADDITIONAL DOUBLERS AT LBL 11 AND RBL 11, WL 75 TO WL 82.5.  REPAIRED IAW BOMBARDIER REOS 601R-53-11-926 REV B AND 601R-53-11-2140.
